# SDR CALA2024020200298

- Difficulty date: January 31, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 126,187 hours, 19,543 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143T82367
- Condition: Corroded
- Location: Bs 566 Rbl38-39
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC DOOR CUTOUT LWR SILL F/S 566- RBL 38 & 39 FLOOR WEB SUPPORT ANGLE HAS EXFOLIATION AT NUTPLATES.
